Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 821737, 7 pages
http://dx.doi.org/10.1155/2013/821737
Research Article

Approximation Analysis for a Common Fixed Point of Finite Family of Mappings Which Are Asymptotically -Strict Pseudocontractive in the Intermediate Sense

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 16 February 2013; Accepted 18 April 2013

Academic Editor: Luigi Muglia

Copyright © 2013 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. H. Liu, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemi-contractive mappings,” Nonlinear Analysis, vol. 26, pp. 1838–1842, 1996. View at Google Scholar
  2. Y. X. Tian, S.-S. Chang, J. Huang, X. Wang, and J. K. Kim, “Implicit iteration process for common fixed points of strictly asymptotically pseudocontractive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 324575, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T.-H. Kim and H.-K. Xu, “Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions,” Nonlinear Analysis, vol. 68, no. 9, pp. 2828–2836, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. R. Sahu, H.-K. Xu, and J.-C. Yao, “Asymptotically strict pseudocontractive mappings in the intermediate sense,” Nonlinear Analysis, vol. 70, no. 10, pp. 3502–3511, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. S. Hu and G. Cai, “Convergence theorems for equilibrium problems and fixed point problems of a finite family of asymptotically k-strictly pseudocontractive mappings in the intermediate sense,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 79–93, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Zegeye, M. Robdera, and B. Choudhary, “Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 326–332, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Zegeye and N. Shahzad, “Convergence of Manns type iteration method for generalized asymptotically nonexpansive mappings,” Computers and Mathematics With Applications, vol. 62, no. 11, pp. 4007–4014, 2011. View at Google Scholar
  8. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. G. O'Hara, P. Pillay, and H.-K. Xu, “Iterative approaches to convex feasibility problems in Banach spaces,” Nonlinear Analysis, vol. 64, no. 9, pp. 2022–2042, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Takahashi, Nonlinear Functional Analysis-Fixed Point Theory and Applications, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  11. T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups,” Nonlinear Analysis, vol. 64, no. 5, pp. 1140–1152, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet